A note on Gautschi's inequality and application to Wallis' and Stirling's formula

Lukarevski, Martin (2016) A note on Gautschi's inequality and application to Wallis' and Stirling's formula. Publications de l'Institut Mathematique, 99 (113). pp. 121-124. ISSN 0350-1302

This is the latest version of this item.

[img]
Preview
Text
publn119p121-124.pdf - Published Version

Download (90Kb) | Preview
Official URL: http://elib.mi.sanu.ac.rs/files/journals/publ/119/...

Abstract

We present novel elementary proofs of Stirling's approximation formula and Wallis' product formula, both based on a Gautschi's inequality for the Gamma function.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Martin Lukarevski
Date Deposited: 14 Apr 2016 12:46
Last Modified: 14 Apr 2016 12:46
URI: http://eprints.ugd.edu.mk/id/eprint/15741

Available Versions of this Item

  • A note on Gautschi's inequality and application to Wallis' and Stirling's formula. (deposited 14 Apr 2016 12:46) [Currently Displayed]

Actions (login required)

View Item View Item